# SDR AALA202409138839

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 32,756 hours, 4,443 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Software
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT HAD MEL 38-01D FOR WATER QTY INOP. AIRCRAFT WATER WAS TOP OFF AT DEPARTING STATION. DURING CRUISE ALL WATER STOPPED WORKING. FLIGHT WAS DIVERTED TO LHR. MAINTENANCE SUSPECTS FAULTY SOFTWARE.  (OPEN)
